Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The $ 27$-dimensional module for $ E\sb 6$. III


Author: Michael Aschbacher
Journal: Trans. Amer. Math. Soc. 321 (1990), 45-84
MSC: Primary 20F29; Secondary 20E15
DOI: https://doi.org/10.1090/S0002-9947-1990-0986684-6
MathSciNet review: 986684
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is the third in a series of five papers investigating the subgroup structure of the universal Chevalley group $ G = {E_6}(F)$ of type $ {E_6}$ over a field $ F$ and the geometry induced on the $ 27$-dimensional $ FG$-module $ V$ by the symmetric trilinear form $ f$ preserved by $ G$. The series uses the geometry on $ V$ to describe and enumerate (up to a small list of ambiguities) all closed maximal subgroups of $ G$ when $ F$ is finite or algebraically closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F29, 20E15

Retrieve articles in all journals with MSC: 20F29, 20E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0986684-6
Article copyright: © Copyright 1990 American Mathematical Society